Medical Questions > Mental Health > Anxiety and Stress Forum

Healthy?

Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
Alright im 17 years old and I was prescribed remeron for anxiety even though its for depression my doctor wasent thinking but I have stoped taking it and I couldent sleep tonight would it harm my body if I took aderall and stayed up all day or could my body handle that as far as I know I have no heart conditions or abnormalitys I just dont want to do anything harmful ive done it before but now I researched and sleep deprivation is bad I dont know how much I could take thanks
Did you find this post helpful?
|

replied February 15th, 2006
Can some one please give me any info at all anything
|
Did you find this post helpful?

replied February 15th, 2006
Experienced User
So it was just one night that you didn't sleep? I don't know what aderall is, but I think that missing a night of sleep and then staying up during the day and taking it wouldn't do any damage to your body. Read the side effects, it may say it'll make you drowsy or something so you'd be extra tired during the day. As far as I know missing sleep and then taking a pill won't do any damage, maybe just increase side effects of drowsiness or whatever.
|
Did you find this post helpful?

replied February 15th, 2006
Its an amphenimine I belive thats how u spell it its for adhd
|
Did you find this post helpful?

replied February 17th, 2006
Mdkzilla,

how long where you on remeron?
You said your doctor wasn't thinking because it is for depression?
Well you are wrong, because yes it is a type of anti-depressant but that’s what anti-anxiety medication is. It is an anti-depressant in a much milder dose. #2 if you have been on remeron for a period of time say 4 months or more or ever less you shouldn't just stop taking it, you need to tell your doctor you want to come off it and you are supposed to do it gradually not at once because your body can with drawl, possibly the reason you couldn't sleep. #3unless you have consulted a doctor I wouldn't take a drug like aderall or any other one to keep you awake that is unless your doctor is aware because you are young and you shouldn't have to take it unless it was prescribed for you. I think you need to make an appointment with your doctor and discuss what you have done and what you are planning on doing. Be careful.
|
Did you find this post helpful?